![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Author: Cianchi Andrea
Publisher: Taylor & Francis Ltd
ISSN: 0360-5302
Source: Communications in Partial Differential Equations, Vol.32, Iss.5, 2007-05, pp. : 693-717
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Existence results for nonlinear elliptic problems
Applicable Analysis, Vol. 92, Iss. 2, 2013-02 ,pp. :